Arc-transitive digraphs with quasiprimitive local actions

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1217-1226
Number of pages10
JournalJournal of Pure and Applied Algebra
Volume223
Issue number3
Publication statusPublished - Mar 2019

Cite this

@article{89d44e5e1d8547d2b4a978276ae24fd2,
title = "Arc-transitive digraphs with quasiprimitive local actions",
author = "Michael Giudici and Stephen Glasby and Cai-Heng Li and Gabriel Verret",
year = "2019",
month = "3",
language = "English",
volume = "223",
pages = "1217--1226",
journal = "Journal of Pure and Applied Algebra",
issn = "0022-4049",
publisher = "Elsevier",
number = "3",

}

Arc-transitive digraphs with quasiprimitive local actions. / Giudici, Michael; Glasby, Stephen; Li, Cai-Heng; Verret, Gabriel.

In: Journal of Pure and Applied Algebra, Vol. 223, No. 3, 03.2019, p. 1217-1226.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Arc-transitive digraphs with quasiprimitive local actions

AU - Giudici, Michael

AU - Glasby, Stephen

AU - Li, Cai-Heng

AU - Verret, Gabriel

PY - 2019/3

Y1 - 2019/3

M3 - Article

VL - 223

SP - 1217

EP - 1226

JO - Journal of Pure and Applied Algebra

JF - Journal of Pure and Applied Algebra

SN - 0022-4049

IS - 3

ER -